Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Brown spotting and white mucus discharge. Irregular periods. Is it implantation bleeding?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
hello i am 26 yrs old married woman from india, i got very little brown spotting unlike my normal periods on 14th to 16th XXXXXXX then it stopped nd now normal white mucus. i had my last periods on 11th may though i have late and irregular cycle(without any medical concern). so i am not sure what is that is it implantation bleeding cause we are trying to have baby. but i took urine pregnancy test on 19th it comes please suggest me when should i test again?and what is never happened before.
Posted Sun, 8 Jul 2012 in Pregnancy
Answered by Dr. Sree Gouri SR 59 minutes later
thanks for the query.

as you are having irregular periods the spotting could be due to,
-inter-menstrual bleeding called mittelschmerz syndrome.
-implantation bleeding,
-menstrual bleeding in hypomenorrhea,
-due to trivial unnoticed injury to genital organs.

as urine pregnancy tests kit are less sensitive in early pregnancy,
you better consult local gynecologist,
-get examined,
-undergo blood test for pregnancy
-and one ultrasound
which will possibly find out the cause for spotting and delayed periods.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
take care.
Above answer was peer-reviewed by
Follow-up: Brown spotting and white mucus discharge. Irregular periods. Is it implantation bleeding? 38 hours later
thanks a lot doc, i ve gone through a blood hCG test the reading is 0.100, so its confirm that i m not pregnant? but i want to know that i took cycloreg tablet for 2 wks in march then i got my periods in last march and next period 8 to 10th may ligt spotting nd then 5 days period till 16th may. and then next in 14th to 16th XXXXXXX spotting but not follew with periods. so plz tell me if it may be side effects of cycloreg which took in march.kindly ans
Answered by Dr. Sree Gouri SR 8 hours later

-HCG levels below 5 mIU/ml is generally considered as absence of pregnancy.

-cycloreg tablets contain norethisterone, which is a synthetic progesterone,
one of its side effects is menstrual irregularity,it may affect one or two cycles after taking them.

so you wait for next cycle if there is no other problems,
if there is delay or less bleeding in next cycle also better to consult gynecologist and under go examination along with ultrasound to rule out any possible pelvic pathology.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor